# SDR DALA2022051603358

- Difficulty date: March 16, 2020
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 133,719 hours, 19,044 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 AFT RIGHT / R-2 DOOR ARMED INDICATOR LIGHT INOP DURING LIGHT TEST, CORRECTIVE ACTION: REPLACED LIGHT ASSY REF B 767 AMM 52-73-01 OPS CHECK GOOD REF B 767 AMM 52-73-00. (6648376)
